# SDR GLBA2013091600311

- Difficulty date: September 14, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 35,185 hours, 43,795 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Keelbeam
- Part number: 1149800233
- Condition: Bent
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD KEEL WEB ASSY APPEARS BENT, FWD UPPER EDGE OF WEB ASSY APPEARS TO BE DEFLECTED OTBD APPROXIMATELY .125".  LOCATION BL 91.75.  REPAIRED IAW EO 13-1900-54-002.
